@article{SJVM_2017_20_4_a6,
author = {V. N. Chugunov and Kh. D. Ikramov},
title = {A description of pairs of the quasi-commuting {Toeplitz} and {Hankel} matrices},
journal = {Sibirskij \v{z}urnal vy\v{c}islitelʹnoj matematiki},
pages = {439--444},
year = {2017},
volume = {20},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJVM_2017_20_4_a6/}
}
TY - JOUR AU - V. N. Chugunov AU - Kh. D. Ikramov TI - A description of pairs of the quasi-commuting Toeplitz and Hankel matrices JO - Sibirskij žurnal vyčislitelʹnoj matematiki PY - 2017 SP - 439 EP - 444 VL - 20 IS - 4 UR - http://geodesic.mathdoc.fr/item/SJVM_2017_20_4_a6/ LA - ru ID - SJVM_2017_20_4_a6 ER -
V. N. Chugunov; Kh. D. Ikramov. A description of pairs of the quasi-commuting Toeplitz and Hankel matrices. Sibirskij žurnal vyčislitelʹnoj matematiki, Tome 20 (2017) no. 4, pp. 439-444. http://geodesic.mathdoc.fr/item/SJVM_2017_20_4_a6/
[1] Gel'fgat V. I., “Commutation criterion for Toeplitz matrices”, Comput. Mathem. and Math. Physics, 38:1 (1998), 7–10 | MR | Zbl
[2] Ikramov Kh. D., “Describing normal Toeplitz matrices”, Comput. Mathem. and Math. Physics, 34:3 (1994), 399–404 | MR | Zbl
[3] Chugunov V. N., Ikramov Kh. D., “A complete solution of the normal Hankel problem”, Linear Algebra and its Appl., 432:12 (2010), 3210–3230 | DOI | MR | Zbl
[4] Gel'fgat V. I., “Commutation conditions for Hankel matrices”, Comput. Mathem. and Math. Physics, 51:7 (2011), 1102–1113 | DOI | MR | Zbl
[5] Chugunov V. N., “On the description of pairs of anti-commuting Hankel matrices”, J. of Mathematical Sciences, 224:6 (2016), 971–981 | DOI | MR
[6] Chugunov V. N., Ikramov Kh. D., “Permutability of Toeplitz and Hankel matrices”, Linear Algebra Appl., 467 (2015), 226–242 | DOI | MR | Zbl
[7] Kassel C., Quantum Groups, Graduate Texts in Mathematics, 155, Springer-Verlag, New York, 1995 | DOI | MR | Zbl
[8] Manin Yu. I., Quantum Groups and Non-Commutative Geometry, CRM, Montreal, 1988 | MR | Zbl